# SDR DLM88020403

- Difficulty date: April 4, 2002
- Submitted: April 23, 2002
- Operation: Air carrier
- Aircraft: N977DL
- Make and model: Doug MD-88
- Aircraft serial: 53258
- Aircraft time: 31,107 hours, 24,255 cycles
- Engine: Pwa JT8D219
- Engine time: 33,269 hours, 26,923 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 623337
- Part serial: MX249242R
- Condition: Faulty
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

IN FLIGHT RIGHT HYD PRESS LOW LIGHT ILLUM AND RT PRESS INDICATED ZERO.  QUANTITY INDICATED 19 QTS.  FOLLOWED POM PROCEDURES AND RESTORED HYD PRESS.  NORMAL INDICATIONS FOR THE REST OF FLIGHT.  REPLACED RT ENGINE HYD PUMP PER M/M.  LEAK CHECK AND TEST NORMAL.
